	MEETING AGENDA Tuesday, April 26, 2022 TBD 6:00-8:30pm
Facilitators:	<ul> <li>A brave space is a learning space. Find a learning space, even if it involves discomfort.</li> <li>Listen with intent to understand, not to reply.</li> <li>When the going gets tough, turn to wonder.</li> <li>Observe confidentiality. Refrain from using student, staff, or other professionals' names. Observe double confidentiality. Refrain from sharing outside of small groups unless given permission beforehand.</li> <li>Speak your truth in ways that respect others' truths.</li> </ul>
• Use v	various data sources to identify strengths and areas for growth in the Arlington Public Schools nesize themes and patterns across the various data sources
• Revie the " Uplo	for this meeting, please:Materials:ew one data source and completePowerpointData Analysis One-Pager".Nametagsad it to the Drive and print aSynthesis Statement Tracker, Round 1and bring it to the meeting.Synthesis Statement Tracker, Round 2Feedback FormBlank copies of "Data Analysis One-Pager"Completed copies of "Data Analysis One-Pager"(Pre-Work)
Time	Activity
6:00-6:15 (15 mins)	Meet and Greet Please enjoy dinner and get to know other members of the community. Be sure to pick up a name tag before we begin.
6:15-6:40 (25 mins)	<ul> <li>Opening         <ul> <li>Warm Up/Icebreaker</li> <li>Review of norms</li> <li>Picking up where we left off                 <ul> <li>Hopes for the facilitation of this process</li> <li>Pre-Work</li> </ul> </li> </ul> </li> </ul>
6:40-7:05	Data Analysis, Round 1

(25 mins)	<ul> <li>In this round, you will meet with other community members who reviewed and analyzed the SAME data source. Use the number on your nametag to determine who your partners are.</li> <li>Each group member shares highlights from their data analysis one-pager.</li> </ul>			
	Group members write and submit a synthesis statement of their findings.			
	Based on our initial analysis of, all group members agree			
	that these data illustrate			
7:05-7:45 (40 mins)	<ul> <li>Data Analysis, Round 2</li> <li>In this round, you will meet with other community members who reviewed and analyzed different data sources. Use the letter on your nametag to determine your group membership.</li> <li>Each group member shares highlights from their data analysis one-pager.</li> <li>Other group members listen, ask questions, and help the presenter refine their response to the question: Overall, what "story" do the data tell?</li> <li>After repeating the process above for each group member, the group collaborates to write and submit a continest structure.</li> </ul>			
	Based on our analysis of,			
	, and, our group identified the following themes/patterns: • Insert pattern/theme • Insert pattern/theme • Insert pattern/theme			
7:45-8:20 (35 mins)	<ul> <li>Data Analysis, Round 3</li> <li>In this round, you will remain in the same group as round two. As a group, you will select three additional data sources (that nobody in your group reviewed yet) and look to confirm and/or complicate your synthesis from round two.</li> <li>Determine which data source each group member will review and take time to review it independently.</li> <li>Each group member will share their findings.</li> <li>After repeating the process above for each group member, the group collaborates to write and submit a southesis syntement.</li> </ul>			
	Our review of additional data sources, including,,			
	and, affirmed/complicated our initial synthesis.			
8:20-8:30 (10 mins)	Closing <ul> <li>Looking Ahead</li> <li>Feedback Form</li> </ul>			

Who	Will do what	By when
Rob and Jessica	Will synthesize the synthesis statements and categorize into bucketsImage: Constraint of the synthesis statements and categorize into buckets	Next Session